# SDR A6WA201543123

- Difficulty date: October 9, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,190 hours, 29,844 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 0, PRIOR TO APPROACH.  FLAPS FAILED WHEN SELECTING FLAPS 8.  PERFORMED FLAP RESET INCLUDING BREAKER RESET, FLAP FAIL CAUTION REMAINS.
